×

On covering systems on rings. (English) Zbl 0375.13001


MSC:

14E22 Ramification problems in algebraic geometry
11B99 Sequences and sets
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] BILLIK M., EDGAR H. M.: Covering sets of congruences. Math. Mag., 46, 1973, 265-270. · Zbl 0275.10004
[2] GILMER R.: Multiplicative Ideal Theory I. Queen’s Papers on Pure and Applied Math. No. 12, Kingston 1968. · Zbl 0155.36402
[3] KOREC I.: On a generalization of Mycielski’s and Znám’s conjecture. Fund. Math., 85, 1974, 41-48. · Zbl 0286.20053
[4] KRULL W.: Idealtheorie. 2nd Ergebnisse der Math. vol. 46, Springer-Verlag, Berlin 1968. · Zbl 0155.36401
[5] NEUMANN B. H.: Groups covered by finitely many cosets. Publ. Math. (Debrecen), 3, 1953, 227-242. · Zbl 0057.25603
[6] NEUMANN B. H.: Groups covered by permutable groups. J. London Math. Soc., 29, 1954, 236-248. · Zbl 0055.01604
[7] PORUBSKÝ Š.: On coverings of almost Dedekind domains. Czechoslovak Math. J. 26 (101), 1976, 145-153. · Zbl 0327.13013
[8] PORUBSKÝ Š.: Translated geometric progressions and covering systems. Časop. pěst. mat., to appear in 1978.
[9] SCHINZEL A.: Reducibility of polynomials and covering systems of congruences. Acta Arith., 13, 1967, 91-101. · Zbl 0171.00701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.